# SDR CA071128018

- Difficulty date: November 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 11,696 hours
- Engine: Lyc O320D2J
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Part number: 505590401
- Condition: Broken
- Location: Seat
- Part time: 2 hours
- Component: Reel Assy, Amsafe, 505590401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPLIED WITH SB07-5 PILOT SECONDARY SEAT STOP INSTALLATION. THE AIRCRAFT LEFT OUR SHOP SERVICABLE AND IN COMPLIANCE WITH THE SB.  BROUGHT IT IN THE NEXT DAY TO DO UNSCHEDULED MAINT.  LOOKING OVER THE JOB FOR A SECOND TIME FOUND THE THREADED PLASTIC END OF THE CABLE BROKEN IN HALF AND THE PRODUCT NO LONGER FUNCTIONING CORRECTLY. BELIEVE A POSSIBILITY OF THE PART BRAKING TO BE COOL WEATHER AND THE FACT THAT THE PART IS PLASTIC. (TC NR 20071128018)
